# SDR AWXA0000328

- Difficulty date: May 23, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 39,407 hours, 28,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26600
- Condition: Cracked
- Location: Le Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKS IN LOWER SKIN OF THE LEADING EDGE OF NR 2 AND NR 3 SLATS.  REMOVED DAMAGED AREA IAW  ER NR 3-57-55-17E, FABRICATED FILLERS FROM MAT SHT 77075 T6 X .063 QQA 250, 2 DOUBLERS FROM 2024T3 QQA 250/5, INSTALLED FILLER AND DOUBLER IAW 737 SRM 51-40-02.
